# SDR 0203623209

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 39,082 hours, 17,047 cycles
- Engine: Cfmint CFM565A1
- Engine time: 35,896 hours, 15,642 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENGINE NR 1 FLAMED OUT.  FLIGHT CREW DIVERTED AIRCRAFT AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE ALTERNATOR/STATOR (PMA) DAMAGED AND METAL ON THE GEARBOX CHIP DETECTOR.  ENGINE NR 1 REPLACED.
